# SDR UPS98225629

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Tee
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACK ON VERTICAL ANGLE ABOVE NR 2 ENGINE HORIZONTAL FIREWALL, LT SIDE AT STATION 1409 NR 2 ENGINE AFT MOUNT SUPPORT RIB CHORD.  REPAIR CARRIED OUT IAW SRS ENGINEERING ORDER 98-01-012R1.
